Logo BSU

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот документ: http://elib.bsu.by/handle/123456789/51961
Заглавие документа: Assignment of multivariate samples to the fixed classes by the maximum likelihood method and its risk
Авторы: Zhuk, E. E.
Тема: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетика
Дата публикации: 2013
Издатель: Minsk : Publ. center of BSU
Библиографическое описание источника: Computer Data Analysis and Modeling: Theoretical and Applied Stochastics : Proc. of the Tenth Intern. Conf., Minsk, Sept. 10–14, 2013. Vol 1. — Minsk, 2013. — P. 185-188
Аннотация: The problem of statistical assignment of samples of identically distributed multivariate observations to the classes determined by their probability distri- butions is considered. The decision rule by the maximum likelihood method is proposed and its risk is analytically evaluated. The obtained results are illus- trated for the well known Fisher model.
URI документа: http://elib.bsu.by/handle/123456789/51961
Располагается в коллекциях:2013. Computer Data Analysis and Modeling. Vol 1
Vol. 1

Полный текст документа:
Файл Описание РазмерФормат 
185-188.pdf366,54 kBAdobe PDFОткрыть


PlumX

Все документы в Электронной библиотеке защищены авторским правом, все права сохранены.